# SDR AALA20171201001

- Difficulty date: November 30, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N866NN
- Make and model: Boeing 737823
- Aircraft serial: 40584
- Aircraft time: 22,356 hours, 8,927 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 12594
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 32,095 hours, 13,274 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  MIA-GYE FLIGHT RETURNED TO MIA ACCOUNT AIRFLOW EXCESSIVE AND CABIN TEMPERATURE STUCK ON FULL COLD.  OVERWEIGHT LANDING UNEVENTFUL. REMOVED AND REPLACED LEFT ENGINE BLEED AIR REGULATOR PER AMM 36-11-03 AND LEFT ENGINE PRESSURE REGULATOR AND SHUTOFF VALVE PER AMM 36-11-04 (AALA201712079031).  OPERATIONAL CHECK GOOD.
